# SDR IPXA2022011978029

- Difficulty date: January 5, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,436 hours, 15,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: ARB75582
- Condition: None
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRT O/B WING L/E UPPER SKIN SURFACE GOUGE O/B OF #8 SLAT.REPAIRED RT WING L/E GOUGE SKIN IAW SRM 57-40-01 REPAIR 16 (MINOR).
